# SDR ASOA05043

- Difficulty date: January 18, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

AFTER DEPARTING, THE CREW WAS ADVISED THAT THE MLB TOWER HAD FOUND TIRE DEBRIS ON THE RUNWAY AND SUSPECTED IT WAS FROM THEIR AIRCRAFT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT CONTINUED ON, LANDING SAFELY UPON ARRIVAL.  MAINTENANCE FOUND DAMAGE TO THE RT IB TIRE WHICH APPEARED TO BE CAUSED FROM A LARGE NAIL.  MAINT REMOVED AND REPLACED THE RT IB AND RT OB MAIN TIRE AND WHEEL ASSEMBLIES.  NO FURTHER DAMAGE WAS NOTED.  AIRCRAFT OK FOR SERVICE. (K)
